# SDR UALA2011120806745

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 67,113 hours, 12,237 cycles
- Engine: Pwa PW4077
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Loose
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR STATUS MESSAGE.  FOUND LOOSE CONNECTOR ON WAVE GUIDE SWITCHING UNIT.  FOUND RT WIRE HARNESS FROM FWD PRESS BULKHEAD TO WXR DRIVE ANTENNA WITH PUSHED CONTACT, MOISTURE AND CORROSION AND BURNT SMELL ON CONNECTOR DM34024B.  REMOVED & REPLACED WXR WAVE GUIDE SWITCHING UNIT PER MM, OPS CHECK NORMAL.
